| Catalog Number |
60201611 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025 "the manifold syringe used in the amulet procedure would not stay attached to the manifold itself", and "the syringe kept backing off and introducing air to the system".
Additional Manufacturer Narrative
It was reported that on (b(6) 2025 "the manifold syringe used in the amulet procedure would not stay attached to the manifold itself", and "the syringe kept backing off and introducing air to the system".No additional details are available related to the customer reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.